2008

  1. P. N. Loxley, Rate of magnetization reversal due to nucleation of soliton-antisoliton pairs at point-like defects, Physical Review B, 77 (2008) 144424.
  2. M. J. Kitchen, K. M. Pavlov, S. B. Hooper, D. J. Vine, K. K. W. Siu, M. J. Wallace, M. L. L. Siew, N. Yagi, K. Uesugi and R.A. Lewis, Simultaneous acquisition of dual analyser-based phase contrast X-ray images for small animal imaging, Eur J. Radiol, 68S (2008) S49-S53.
  3. Y. Du and S.-B. Hsu, Concentration phenomena in a nonlocal quasiliear problem modelling phytoplankton I: Existence, SIAM J. Math. Anal., 40 (2008) 1419-1440.
  4. Y. Du and S.-B. Hsu, Concentration phenomena in a nonlocal quasiliear problem modelling phytoplankton II: Limiting profile, SIAM J. Math. Anal., 40 (2008) 1441-1470.
  5. Y. Du, P. Y. H. Pang and M. Wang, Qualitative analysis of a predator-prey model with stage structure for the predator, SIAM J. Appl. Math., 69 (2008) 596-620.
  6. Y. Du and X. Liang, A diffusive competition model with a protection zone, J. Diff. Eqns., 244 (2008) 61-86.
  7. Y. Du, The heterogeneous Allen-Cahn equation in a ball: solutions with layers and spikes, J. Diff. Eqns., 244 (2008) 117-169.
  8. Y. Du, Z. Liu, A. Pistoia and S. Yan, Sign changing solutions with clustered layers near the origin for singularly perturbed semilinear elliptic problems on a ball, Methods and Applications of Analysis (special issue dedicated to N.S. Trudinger), 15 (2008) 137-148.
  9. A. Harris and M. Kolar, A Remark on cohomology with supports in the complement of a cone singularity, RIMS Kokyuroku, 1610 (2008) 32-37.
  10. A. Harris and G. Paternain, Dynamically convex Finsler metrics and J-holomorphic embedding of asymptotic cylinders, Ann. Global Anal and Geom., 34 (2008) 115-134.
  11. A. Harris and K. Wysocki, Branch-structure of J-holomorphic curves near periodic orbits of a contact manifold, Trans. Amer. Math. Soc., 360 (2008) 2131-2152.
  12. V. Beloshapka, V. Ejov and G. Schmalz, Holomorphic classification of 4-dimensional surfaces in C3, Izv. Ross. Akad. Nauk Ser. Mat., 72 (2008) 3-18.
  13. V. Ejov, G. Schmalz and A. Spiro, CR-manifolds of codimension two of parabolic type, Indiana University Mathematics Journal, 57 (2008) 309-342.
  14. C.-K. Han, J.-W. Oh and G. Schmalz, Symmetry algebra for multi-contact structures given by 2n vector fields on , Mathematische Annalen, 341 (2008) 529-542.
  15. D. Cao, E. S. Noussair and S. Yan, Multiscale-bump standing waves with a critical frequency for nonlinear Schrödinger equations, Trans. Amer. Math. Soc., 360 (2008) 3813-3837.
  16. E. N. Dancer and S. Yan, The Lazer-McKenna conjecture and a free boundary problem in two dimensions, Journal of the London Mathematical Society, 78 (2008) 639-662.
  17. E. N. Dancer and S. Yan, On the Lazer-McKenna conjecture involving critical and supercritical exponents, Methods and Applications of Analysis, 15 (2008) 97-120.
  18. H. J. Baues and B. Bleile, Poincare duality complexes in dimension four, Algebr. Geom. Topol., 8 (2008) 2355-2389.